# SDR ASAA201906039567

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 148A22554
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB R/H FWD SPAR FITTING HAS CORR AND WEAR ON FWD SIDE WHERE WASHER RESTS. GROUNDED - YES. REPAIRED VERT. STAB RH FWD SPAR FITTING FWD FACE IAW ASA EA 700 53EA 21672 W 3.5 O .500 R .481 L 3.5 D .019.
